Asymptotic Behavior of Mild Solutions of Some Fractional Functional Integro-differential Equations

Abstract : In this paper, we prove a new composition theorem for asymptotically antiperiodic and weighted pseudo antiperiodic functions. We also give some sufficient conditions to ensure invertibility of convolution operators in the space of antiperiodic functions. Then we prove the existence and uniqueness of asymptotically antiperiodic mild solutions to some fractional functional integro-differential equations in a Banach space using the Banach's fixed point theorem.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01678067
Contributor : Vincent Valmorin <>
Submitted on : Monday, January 8, 2018 - 7:28:22 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-01678067, version 1

Collections

Citation

Gisèle Mophou, Gaston N'Guérékata, Vincent Valmorin. Asymptotic Behavior of Mild Solutions of Some Fractional Functional Integro-differential Equations. African Diaspora Journal of Mathematics, 2013, 16 (1), pp.70-81. ⟨hal-01678067⟩

Share

Metrics

Record views

64